It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been getting iron infusions for a while. While I was being tested for multiple myleoma, a different doctor treated me and gave me larger dosages or iron infusion than I was getting. After the second infusion, I developed a flushed feeling and still have it fifteen hours after the fact.

I did some reading say it was a serious side effect so I called the on-call doctor. She said take a benadryl and it should pass by mid day today and if not, call the regular doctor back. She did indicate I should let the doctor know next time of the side effect as a change may be needed.

My questions are:

How serious a side effect is this really? It seems to be the only side effect right now.

Anyone know typically how long the flush feeling lasts?

I am taking enough medication that binds me up like concrete; hence the decision to go with infusions. Iron tablets would be like putting more concrete in the system. Is there another IV format of Iron for next time or do I just need a smaller dosage or a slower rate of infusion?

Any assistance is appreciated as this is the first itme I posted here.





All times are GMT -7. The time now is 05:22 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!